# SDR AMTA200600390

- Difficulty date: June 10, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N315TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28245
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BOTH FMC DISPLAYS FROZE UP.  RESET BOTH FMC COMPUTERS.  BOTH FMC OPERATES NORMAL.  (K)
